Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Normal automorphisms and their fixed points

Author: Franklin Haimo
Journal: Trans. Amer. Math. Soc. 78 (1955), 150-167
MSC: Primary 20.0X
MathSciNet review: 0067894
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. J. S. Hughes, The structure and order of the group of central automorphisms of a finite group, Proc. London Math. Soc. (2) 52 (1951), 377–385. MR 0041129 (12,799f)
  • [2] A. Kuroš, Teoriia Grupp, Moscow-Leningrad, 1944.
  • [3] H. Zassenhaus, Gruppentheorie, Leipzig-Berlin, 1937. (References are to the 1949 English translation.)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X

Additional Information

PII: S 0002-9947(1955)0067894-0
Article copyright: © Copyright 1955 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia